# SDR UIEA2021072801639

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,046 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R HPSOV EICAS INFLIGHT TWICE BUT DISAPPEARED BOTH TIMES(  REACTIVATED HPSOV IAW DDG 36-11-02-02 OPS CHECK GOOD  )
